# SDR SWAA2025051268639

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 59,846 hours, 38,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED FWD ENTRY DOOR EXTERIOR EMERGENCY LIGHT LAMP PER AMM 33-51-04. OPS CHECK GOOD
